# SDR QXEA9500098

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11096
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - EVACUATION LIGHT ON SEAT 1/B IS BROKEN.  REPAIRED LIGHT ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE.
